# SDR UPS06547458

- Difficulty date: July 27, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stiff
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW HARD TO OPEN.  UNLATCH LEVER DOES NOT WORK PROPERLY.  REPLACED CAPT NR 2 WINDOW PER MM 56-11-02-4 STEPS 1, 2, 3, 4D TASKS 1-14.  INSTALLED INTERIOR LINER AND PERFORMED WINDOW HEAT, OPS CK IAW 30-41-00-5.
